Advil Coated Tablets Pain Reliever/Fever Reducer

Advil Coated Tablets Pain Reliever/Fever Reducer

Advil

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Ibuprofen tablets, 200 mg. Pain reliever/fever reducer (NSAID). Temporarily relieves minor aches and pains due to headache; toothache; backache; menstrual cramps; the common cold; muscular aches; minor pain of arthritis. Temporarily reduces fever.

Ingredients

Active ingredient (in each caplet)...PurposeIbuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer*nonsteroidal anti-inflammatory drug Inactive IngredientsAcetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Providone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.

Directions

Directions• do not take more than directed• the smallest effective dose should be used• adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist• if pain or fever does not respond to 1 tablet, 2 tablets may be used• do not exceed 6 tablets in 24 hours, unless directed by a doctor• children under 12 years: ask a doctor Other Information• read all warnings and directions before use. Keep carton.• store at 20–25degF (68–77degF)• avoid excessive heat above 40degC (104degF)

Always refer to the actual package for the most accurate information